# SDR UIEA2020041400750

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,664 hours, 24,990 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2175
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

L/H CTR OVERRIDE PUMP DOESN'T PUT OUT ENOUGH PRESSURE.( REMOVED AND REPLACED L/H CTR OVERRIDE PUMP, REF 28-22-05. OPS AND LEAK CHECK OK. )
